# SDR UPS505120

- Difficulty date: November 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N440UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25471
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Ind Bulb
- Part number: 4648876
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: AP
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

CREW REPORTED ON GEAR EXTENSION AT PBI, LEFT MAIN GEAR LIGHT DID NOT ILLUMINATE.  GEAR DISAGREE EICAS MSG ILLUMINATED. RAN APPROPRIATE CHECK LISTS AND PERFORMED NORMAL LANDING.  PBI CFR PINNED LEFT MAIN GEAR AFTER LANDING.  RELAMPED LT GEAR LIGHT PER MM 33-16-02, FIG 103.  PERFORMED PSCU BITE TEST.  NO DEFECTS FOUND.
